Pesquimat (Sep 2014)

EXPONENCIAL DECAY FOR THE SEMILINEAR WAVE EQUATION WITH POTENTIAL AND LOCAL DISTRIBUTED DAMIPING

  • Alfonso Pérez Salvatierra,
  • Victoriano Yauri Luque,
  • Rodolfo Gálvez Pérez

DOI
https://doi.org/10.15381/pes.v7i1.9317
Journal volume & issue
Vol. 7, no. 1

Abstract

Read online

In this notes we shall study the exponential decay for the semilinear wave equation with potential and locally distributed damping, using the unique continuation principle, result studied by Ruíz [9] applied to problems of asymptotic behavior by Zuazua [10].

Keywords